# SDR DALA2021122708048

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 CORROSION INTERCONNECTING STRUT OB FLAP ON CONNECTOR LH WING. CORRECTIVE ACTION: REMOVED AND REPLACED CONNECTOR ON INTERCONNECTING STRUT LH WING AS PER A320 AWM 27-51-12. (2063606)
